Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Exponential sums related to Maass forms

Tom 190 / 2019

Jesse Jääsaari, Esa V. Vesalainen Acta Arithmetica 190 (2019), 1-48 MSC: Primary 11L07; Secondary 11F11, 11F12, 11F30. DOI: 10.4064/aa8447-9-2018 Opublikowany online: 24 June 2019

Streszczenie

We estimate short exponential sums weighted by the Fourier coefficients of a Maass form and discuss how the results depend on the growth of the Fourier coefficients in question. As a byproduct, we slightly extend the range of validity of a short exponential sum estimate for holomorphic cusp forms. The short estimates allow us to reduce smoothing errors. In particular, we prove an analogue of an approximate functional equation previously proven for holomorphic cusp form coefficients.

As an application, we remove the logarithm from the classical upper bound for long linear sums weighted by Fourier coefficients of Maass forms, the resulting estimate being the best possible. This also involves improving the upper bounds for long linear sums with rational additive twists, the gains again allowed by the estimates for the short sums. Finally, we use the approximate functional equation to bound somewhat longer short exponential sums.

Autorzy

  • Jesse JääsaariDepartment of Mathematics and Statistics
    University of Helsinki
    P.O. Box 68 (Gustaf Hällströmin katu 2b)
    00014 University of Helsinki, Finland
    e-mail
  • Esa V. VesalainenMathematics and Statistics
    Åbo Akademi University
    Domkyrkotorget 1
    20500 Åbo, Finland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek